RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 2, Pages 217–228 (Mi jsfu180)  

Boundary problems for Helmholtz equation and the Cauchy problem for Dirac operators

Alexander A. Shlapunov

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: Studying an operator equation $Au=f$ in Hilbert spaces one usually needs the adjoint operator $A^\star$ for $A$. Solving the ill-posed Cauchy problem for Dirac type systems in the Lebesgue spaces by an iteration method we propose to construct the corresponding adjoint operator with the use of normally solvable mixed problem for Helmholtz Equation. This leads to the description of necessary and sufficient solvability conditions for the Cauchy Problem and formulae for its exact and approximate solutions.

Keywords: mixed problems, Helmholtz equation, Dirac operators, ill-posed Cauchy problem.

Full text: PDF file (219 kB)
References: PDF file   HTML file

UDC: 517.955+517.55
Received: 01.12.2010
Received in revised form: 01.12.2010
Accepted: 15.01.2011
Language:

Citation: Alexander A. Shlapunov, “Boundary problems for Helmholtz equation and the Cauchy problem for Dirac operators”, J. Sib. Fed. Univ. Math. Phys., 4:2 (2011), 217–228

Citation in format AMSBIB
\Bibitem{Shl11}
\by Alexander~A.~Shlapunov
\paper Boundary problems for Helmholtz equation and the Cauchy problem for Dirac operators
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 2
\pages 217--228
\mathnet{http://mi.mathnet.ru/jsfu180}
\elib{http://elibrary.ru/item.asp?id=15607703}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu180
  • http://mi.mathnet.ru/eng/jsfu/v4/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:208
    Full text:64
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019